# SDR TWRA97182

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY CEILING LIGHT ABOVE AISLE SEAT 2AC AND 2KH IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM 33-51-08.  OPERATIONAL CHECK NORMAL.  (M)
